# SDR MASA2011111764045

- Difficulty date: November 16, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 22,665 hours, 15,737 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  T/S TO PAX DOOR HARNESS PN CC670-58004-7 ON REQ TO IAD.  R2 PAX DOOR WARNING SYSTEM SPLICE SP108 OPS CK GOOD
